# SDR SWAA2013080919002

- Difficulty date: August 1, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 55,893 hours, 45,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT INTERIOR EMERGENCY EXIT SIGN INOPERATIVE.  RELAMPED SIGN IAW AMM.
